# SDR SWIA201334896

- Difficulty date: September 28, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 14,494 hours, 9,158 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON DESCENT GOT SMOKE AFT LAVATORY MASTER WARNING MESSAGE.  FLT#7336 REPLACED AFT LAVATORY SMOKE DETECTOR IAW AMM.
